# SDR DL72W001266

- Difficulty date: July 5, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- Aircraft time: 78,068 hours, 53,339 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER GENERATORS TRIPPED PACKS, OVERHEATED AND SMOKE ENTERED CABIN.  SHUT DOWN PACKS.  RAN PACKS AFTER GEN MTC AND ALL CKS NORMAL.
